# SDR SIMA200103502

- Difficulty date: February 4, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3613 - FOUND FLOOR PROXIMITY LIGHT AT SEAT POSITION 4B IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  (M)
